Please use this identifier to cite or link to this item: https://hdl.handle.net/1959.11/3945
Full metadata record
DC FieldValueLanguage
dc.contributor.authorEzhov, Vladimiren
dc.contributor.authorKolář, Martinen
dc.contributor.authorSchmalz, Gerden
dc.date.accessioned2009-12-21T10:10:00Z
dc.date.issued2009en
dc.identifier.citationComplex Variables and Elliptic Equations, 54(3-4), p. 283-291en
dc.identifier.issn1747-6933en
dc.identifier.urihttps://hdl.handle.net/1959.11/3945en
dc.description.abstractWe give a complete classification of Levi-degenerate hypersurfaces of finite type in ℂ² with two-dimensional symmetry groups. Our analysis is based on the classification of two-dimensional Lie algebras and an explicit description of isotropy groups for such hypersurfaces, which follows from the construction of Chern–Moser type normal forms at points of finite type, developed in [M. Kolář, 'Normal forms for hypersurfaces of finite type in ℂ²', Math. Res. Lett. 12 (2005), pp. 897–910].en
dc.languageenen
dc.publisherTaylor & Francisen
dc.relation.ispartofComplex Variables and Elliptic Equationsen
dc.titleDegenerate hypersurfaces with a two-parametric family of automorphismsen
dc.typeJournal Articleen
dc.identifier.doi10.1080/17476930902760443en
dc.subject.keywordsReal and Complex Functions (incl Several Variables)en
local.contributor.firstnameVladimiren
local.contributor.firstnameMartinen
local.contributor.firstnameGerden
local.subject.for2008010111 Real and Complex Functions (incl Several Variables)en
local.subject.seo2008970101 Expanding Knowledge in the Mathematical Sciencesen
local.profile.schoolMathsen
local.profile.schoolMathsen
local.profile.schoolSchool of Science and Technologyen
local.profile.emailVladimir.Ejov@unisa.edu.auen
local.profile.emailmkolar@queen.math.muni.czen
local.profile.emailschmalz@une.edu.auen
local.output.categoryC1en
local.record.placeauen
local.record.institutionUniversity of New Englanden
local.identifier.epublicationsrecordune-20090902-145539en
local.publisher.placeAbingdon, UKen
local.format.startpage283en
local.format.endpage291en
local.peerreviewedYesen
local.identifier.volume54en
local.identifier.issue3-4en
local.contributor.lastnameEzhoven
local.contributor.lastnameKolářen
local.contributor.lastnameSchmalzen
dc.identifier.staffune-id:schmalzen
local.profile.orcid0000-0002-6141-9329en
local.profile.roleauthoren
local.profile.roleauthoren
local.profile.roleauthoren
local.identifier.unepublicationidune:4042en
dc.identifier.academiclevelAcademicen
dc.identifier.academiclevelAcademicen
local.title.maintitleDegenerate hypersurfaces with a two-parametric family of automorphismsen
local.output.categorydescriptionC1 Refereed Article in a Scholarly Journalen
local.description.statisticsepubsVisitors: 425<br />Views: 423<br />Downloads: 0en
local.search.authorEzhov, Vladimiren
local.search.authorKolář, Martinen
local.search.authorSchmalz, Gerden
local.uneassociationUnknownen
local.year.published2009en
Appears in Collections:Journal Article
Files in This Item:
2 files
File Description SizeFormat 
Show simple item record

SCOPUSTM   
Citations

6
checked on Nov 26, 2018

Page view(s)

50
checked on Mar 1, 2019
Google Media

Google ScholarTM

Check

Altmetric


Items in Research UNE are protected by copyright, with all rights reserved, unless otherwise indicated.